Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 210, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 6, 2016, 9:45 PM CDT for Lincoln County, Logan County, McPherson County, Nebraska. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 9:45 PM CDT (02:45 UTC)
- Expired
- Jul 6, 2016, 10:15 PM CDT
- In force
- 30 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lincoln County, NE, Logan County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 70 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 9:50 PM CDT | TSTM WND GST 60 | 11 Nnw North Platte, NE | DELAYED REPORT. TIME ESTIMATED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2862 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1697 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 28.9
The text
As transmitted.
713
WUUS53 KLBF 070245
SVRLBF
NEC111-113-117-070315-
/O.NEW.KLBF.SV.W.0210.160707T0245Z-160707T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
945 PM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
NORTH CENTRAL LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...
SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1015 PM CDT
* AT 945 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH
OF RINGGOLD...OR 14 MILES NORTH OF NORTH PLATTE...MOVING EAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STAPLETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4124 10093 4142 10096 4153 10050 4127 10047
TIME...MOT...LOC 0245Z 255DEG 33KT 4134 10084
HAIL...1.00IN
WIND...60MPH
$$
ET1 follow-up statement
060
WWUS53 KLBF 070308
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 PM CDT WED JUL 6 2016
NEC117-070318-
/O.CAN.KLBF.SV.W.0210.000000T0000Z-160707T0315Z/
MCPHERSON NE-
1008 PM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCPHERSON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WEST CENTRAL AND SOUTHWESTERN NEBRASKA.
LAT...LON 4138 10080 4139 10072 4142 10071 4147 10049
4127 10047 4125 10078 4125 10082
TIME...MOT...LOC 0308Z 264DEG 28KT 4134 10064
$$
NEC111-113-070315-
/O.CON.KLBF.SV.W.0210.000000T0000Z-160707T0315Z/
LINCOLN NE-LOGAN NE-
1008 PM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTH CENTRAL LINCOLN AND SOUTHWESTERN LOGAN COUNTIES...
AT 1008 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF STAPLETON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL LINCOLN AND SOUTHWESTERN LOGAN COUNTIES.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 92 NEAR MILE MARKER 233.
HIGHWAY 83 BETWEEN MILE MARKERS 94 AND 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4138 10080 4139 10072 4142 10071 4147 10049
4127 10047 4125 10078 4125 10082
TIME...MOT...LOC 0308Z 264DEG 28KT 4134 10064
HAIL...0.75IN
WIND...60MPH
$$
ETWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:53 PM CDT, 6 hours 52 minutes earlier.
Area forecast discussion, Jul 6, 2:53 PM CDT, 6 hours 52 minutes before
Area Forecast Discussion National Weather Service North Platte NE 253 PM CDT WED JUL 6 2016 .SYNOPSIS... Issued at 204 PM CDT Wed Jul 6 2016 Upper air pattern continues a suppressed ridge across the southern conus with nearly zonal flow across the high plains. A trough/low is moving east near the Montana/Canadian border. At the surface a low was analyzed across northeast Wyoming with a warm front/stationary boundary to the southeast across the panhandle of Nebraska then curves east across southern Nebraska. A cold front trails from the low to the southwest. Temps this afternoon under mostly sunny skies have warmed into the mid 80s to the mid 90s, warmest to the southwest of the boundary across southwest Nebraska. && .SHORT TERM...(This evening through Thursday) Issued at 204 PM CDT Wed Jul 6 2016 Complex forecast tonight with a couple of area of concern for thunderstorms. First is the low as it pushes towards the Black Hills. Models in good agreement developing a complex near the hills then tracking the complex to the east southeast. The main uncertainty is how far to the south will the complex develop. At this time it looks likely to impact northern Nebraska and the SPC day 1 outlook update increase part of Nebraska and S Dakota into a moderate risk for severe weather. With good CAPE and 0-6km bulk shear of 50kts plus do not see a problem with storms becoming severe this evening. Winds are a major concern with significant winds gusts of 80 mph or higher possible. Another area will be along the stalled boundary over the panhandle as it drifts east. Models keep the activity more isolated and with less moisture to work with this seems probable. Both hail and winds will be concern with these storms. Radar already showing returns to the north and west and expect this activity to only grow over the late afternoon hours. Overnight, as the main focus shifts east, activity should diminish. Models continue to linger some activity post frontal across northern Nebraska into tomorrow. Will include low pops however not having a high confidence of the activity continuing. Would not be surprised if the morning activity is really just stratus and little shower activity as the better lift is contained to the north in the Dakotas. .LONG TERM...(Thursday night through Wednesday) Issued at 204 PM CDT Wed Jul 6 2016 Models in good agreement in mid and near term and have good confidence in the forecast. Surface high pressure will build into western Nebraska over night with clear skies and light and variable winds on Thursday. Lows in the 50s and 60s. H5 ridge builds back into western Nebraska on Friday as surface high pressure moves east and southerly upslope flow begins. Highs in the 80s. Slight chance pops retained through the evening from southwest into northern Nebraska either side of a highway 61 line. Heating of the day forcing at 700mb and weak low level jet to combine for isolated to widely scattered precipitation. Saturday a warm front will lift to the northeast over western Nebraska and temperatures will rise back into the 90s. Isolated thunderstorms along trough axis through the afternoon over the Nebraska panhandle and spreading east over night as low level jet develops. Sunday afternoon chances increase as upper closed low moves into central Idaho and heights begin to fall over the northern plains. Good moisture advection in southerly flow. Trough will focus thunderstorms over the panhandle through the afternoon and moving east followed by surface cold front Sunday night. Cooler Monday and Tuesday with thunderstorm chances over eastern portions of the forecast area as upper low moves northeast from central Idaho into south central Canada. Highs around 90 on Tuesday. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1249 PM CDT Wed Jul 6 2016 Thunderstorms, some severe, expected to impact the region this evening and overnight, especially across northern Nebraska and the KVTN terminal. A complex of storms are expected to fire across the Black Hills this afternoon then track E/SE into northern Nebraska. Current timing for impact to KVTN will be 23z into 03z, however this could be shifted an hour or two. Also could see some thunderstorms along the dry line over western Nebraska which will drift eastward. Models are in less agreement with coverage of storms along the dry line. This would impact the KLBF terminal and will include a VCTS due to lower confidence. Activity pushes east overnight with VFR conditions across southwestern Nebraska. Models develop some stratus in the wake of the complex across northern Nebraska. Will include in the KVTN forecast, however this will need to be monitored closely. && .HYDROLOGY... Issued at 204 PM CDT Wed Jul 6 2016 North Platte River at Lewellen dropped a little more this morning to 7.37 feet and have a higher confidence river will remain below the minor flood stage of 7.5 feet. Still could see a slight rise depending on evening rainfall, however forecast keeps level at or below 7.4 feet. Thus the flood advisory was canceled in favor of a river statement for elevated flows but no flooding. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Masek SHORT TERM...Masek LONG TERM...Power AVIATION...Masek HYDROLOGY...Masek
Hazardous weather outlook, Jul 6, 3:28 PM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT WED JUL 6 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-072030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 328 PM CDT WED JUL 6 2016 /228 PM MDT WED JUL 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. THE RISK IS GREATEST ALONG AND NORTH OF A LINE FROM FROM VALENTINE TO AINSWORTH AND ONEILL WHERE WIND GUSTS TO 80 MPH MAY DEVELOP. HAIL TWO INCHES OR LARGER IN DIAMETER IS POSSIBLE ACROSS NORTHERN SHERIDAN COUNTY. AN ISOLATED TORNADO MAY FORM BETWEEN VALENTINE AND GORDON. EXTREME INSTABILITY WILL PROMOTE THE DEVELOPMENT OF SEVERE THUNDERSTORMS ELSEWHERE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. WIND DAMAGE AND LARGE HAIL ARE THE THREAT IN THIS AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE POSSIBLE THURSDAY AND SATURDAY THROUGH TUESDAY. STORM COVERAGE IS EXPECTED TO BE MOSTLY ISOLATED. THE RISK OF SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Special weather statement, Jul 6, 9:11 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT WED JUL 6 2016
NEZ059-070-071-070300-
FRONTIER NE-LINCOLN NE-HAYES NE-
911 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HAYES...FRONTIER AND
FAR SOUTHERN LINCOLN COUNTIES UNTIL 1000 PM CDT...
AT 910 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF DICKENS
TO 7 MILES SOUTHWEST OF PALISADE...AND MOVING EAST AT 65 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CURTIS...HAYES CENTER...EUSTIS...WELLFLEET...MOOREFIELD...
STOCKVILLE...MEDICINE CREEK RESERVOIR STATE RECREATION AREA...
MAYWOOD...BLUEGILL HAVEN CAMPGROUND...
HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...MARENGO...
HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...
RED WILLOW RESERVOIR STATE RECREATION AREA...ORAFINO...QUICK...
DANCING LEAF EARTH LODGE...WILLOW VIEW CAMPGROUND AND FREEDOM.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 59.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN NEBRASKA.
LAT...LON 4079 10098 4080 10022 4070 10022 4070 9998
4046 9998 4044 9999 4043 10009 4035 10010
4035 10120 4036 10120
TIME...MOT...LOC 0210Z 270DEG 55KT 4068 10095 4026 10117
BUTTLERLocal storm report, Jul 6, 9:13 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 2 N NORTH PLATTE 41.16N 100.77W
07/06/2016 M1.00 INCH LINCOLN NE AMATEUR RADIO
0912 PM HAIL 3 N NORTH PLATTE 41.18N 100.77W
07/06/2016 M1.50 INCH LINCOLN NE NWS EMPLOYEE
70 MPH WINDS.
&&
SJACOBSSpecial weather statement, Jul 6, 9:14 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT WED JUL 6 2016
NEZ005-008-070300-
EASTERN CHERRY NE-BROWN NE-
914 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHERRY...
SOUTHWESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 1000 PM
CDT...
AT 914 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MERRITT RESERVOIR...OR 22 MILES SOUTHWEST OF VALENTINE...MOVING EAST
AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...MERRITT RESERVOIR...VALENTINE NATIONAL WILDLIFE REFUGE...
WOOD LAKE...BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA AND
SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 205 AND 234.
HIGHWAY 97 BETWEEN MILE MARKERS 114 AND 130.
HIGHWAY 83 BETWEEN MILE MARKERS 180 AND 206.
LAT...LON 4281 10013 4278 10003 4238 9998 4243 10082
4244 10078 4260 10078 4261 10089 4276 10089
4276 10085 4278 10085 4282 10014
TIME...MOT...LOC 0214Z 269DEG 44KT 4261 10082
BUTTLERLocal storm report, Jul 6, 9:17 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
917 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 3 N NORTH PLATTE 41.18N 100.77W
07/06/2016 M78 MPH LINCOLN NE NWS EMPLOYEE
&&
SJACOBSSpecial weather statement, Jul 6, 9:26 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
926 PM CDT WED JUL 6 2016
NEZ027-038-070315-
LOUP NE-CUSTER NE-
926 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CUSTER...SOUTHWESTERN
GARFIELD AND SOUTHERN LOUP COUNTIES UNTIL 1015 PM CDT...
AT 925 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF TAYLOR TO
NEAR VICTORIA SPRINGS STATE RECREATION AREA TO 9 MILES SOUTHWEST OF
ANSELMO...AND MOVING EAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SARGENT...MERNA...COMSTOCK...
VICTORIA SPRINGS STATE RECREATION AREA...WEISSERT...LILLIAN...
ROUND VALLEY...GATES...BIG OAK CANYON...WESCOTT...WALWORTH...
DIVIDE HILL AND ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 101 AND 122.
HIGHWAY 2 BETWEEN MILE MARKERS 262 AND 270.
HIGHWAY 92 BETWEEN MILE MARKERS 261 AND 273.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL AND CENTRAL NEBRASKA.
LAT...LON 4149 10016 4156 9983 4174 9971 4174 9968
4177 9968 4175 9922 4165 9921 4143 9922
TIME...MOT...LOC 0225Z 272DEG 48KT 4173 9967 4156 9975 4151 9999
BUTTLERSpecial weather statement, Jul 6, 9:29 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT WED JUL 6 2016
NEZ010-029-070315-
HOLT NE-WHEELER NE-
929 PM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...NORTHEASTERN
GARFIELD...SOUTHEASTERN HOLT AND SOUTHEASTERN BOYD COUNTIES UNTIL
1015 PM CDT...
AT 929 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF LYNCH TO
NEAR CHAMBERS...AND MOVING EAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EWING...CHAMBERS...PAGE...INMAN...OPPORTUNITY...FOUR CORNERS...
KNIEVELS CORNER...GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...
DORSEY...CUMMINSVILLE AND BUFFALO FLATS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 310 AND 328.
HIGHWAY 281 BETWEEN MILE MARKERS 146 AND 179.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.
LAT...LON 4203 9877 4209 9877 4209 9888 4277 9838
4277 9834 4276 9830 4184 9830
TIME...MOT...LOC 0229Z 292DEG 38KT 4283 9826 4213 9878
BUTTLERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:01 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 29 min |
| Jul 6, 7:13 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 47 min |
| Jul 6, 7:16 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, McPherson | 29 min |
| Jul 6, 7:16 PM CDT | Tornado Warning | LBF | Cherry | 29 min |
| Jul 6, 7:30 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker | 30 min |
| Jul 6, 7:39 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson, Thomas | 36 min |
| Jul 6, 7:44 PM CDT | Tornado Warning | LBF | Arthur, McPherson | 31 min |
| Jul 6, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 29 min |
| Jul 6, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 60 min |
| Jul 6, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Hooker, McPherson | 29 min |
| Jul 6, 8:14 PM CDT | Tornado Warning | LBF | Keith, Lincoln, McPherson | 31 min |
| Jul 6, 8:31 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 19 min |
| Jul 6, 8:43 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 32 min |
| Jul 6, 8:46 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Thomas | 29 min |
| Jul 6, 8:59 PM CDT | Special Weather Statement | LBF | Holt | 31 min |
| Jul 6, 9:01 PM CDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jul 6, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 28 min |
| Jul 6, 9:11 PM CDT | Special Weather Statement | LBF | Frontier, Hayes | 49 min |
| Jul 6, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 34 min |
| Jul 6, 9:14 PM CDT | Special Weather Statement | LBF | Brown | 46 min |
| Jul 6, 9:26 PM CDT | Special Weather Statement | LBF | Custer | 49 min |
| Jul 6, 9:29 PM CDT | Special Weather Statement | LBF | Holt | 46 min |
| Jul 6, 9:36 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 13 min |
| Jul 6, 9:39 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 36 min |
| Jul 6, 10:06 PM CDT | Special Weather Statement | LBF | Frontier | 39 min |
| Jul 6, 10:07 PM CDT | Special Weather Statement | LBF | Custer | 23 min |
| Jul 6, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 32 min |
| Jul 6, 10:42 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 20 min |
| Jul 7, 12:10 AM CDT | Special Weather Statement | LBF | Brown, Rock | 50 min |
| Jul 7, 12:25 AM CDT | Special Weather Statement | LBF | Brown, Rock | 50 min |
| Jul 7, 1:20 AM CDT | Special Weather Statement | LBF | Holt, Rock | 40 min |
| Jul 7, 6:22 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 53 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.